# SDR 2010FA0000595

- Difficulty date: May 19, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N910TA
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- Engine: Cont IO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS464P5A42
- Condition: Worn
- Location: Nose Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, FOUND NOSE GEAR HAD FORE AND AFT MOVEMENT WHERE THERE SHOULD BE NONE.  REMOVED AFT DRAG LINK BOLT TO INVESTIGATE AND FOUND IT TO BE WORN AND DEFORMED AS IF  GETTING READY TO SHEAR.  THIS IS THE THIRD OR FOURTH FOUND.  THE OTHER ACFT THAT WERE FOUND HAD SHEARED THE BOLT AND LUCKILY DIDN`T COLAPSE THE GEAR.  RECOMEND EITHER A MODIFICATION TO A LARGER BOLT OR 1000 HR TIME REPLACEMENT ESCECIALLY IF THE ACFT IS BEING USED ON ROUGH, UNIMPROVED RUNWAYS.  PART IS NR 6 ON FIG 38 IN MFG SRM.  THIS ACFT HAS HAD A LANDING DOSE FORK INSTALLED SINCE 12/9/04 AND HAS 1384.2 HRS SINCE IT WAS INSTALLED.
